# SDR DALA2016020300825

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1174-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB FROM BS 1174- 1179 ALSO BS 1242-1250 BETWEEN X=44- X=60 AT CABIN FLOOR STRUCTURE.  DUE TO EXCESSIVE CORROSION CUSP WEB WAS REPLACED IAW SRM 51-30-1, 51-30-2, 51-30-5.
